DocServer

Items where Author is "Chisholm, C."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

MacDougall, James A. and Chisholm, C. (2008) RATIONAL TETRAHEDRA WITH EDGES IN GEOMETRIC PROGRESSION. Journal of Number Theory, 128 (2). pp. 251-262.

MacDougall, James A. and Chisholm, C. (2006) Rational and Heron tetrahedra. Journal of Number Theory, 121 . pp. 153-185. (In Press)

MacDougall, James A. and Chisholm, C. (2005) RATIONAL TETRAHEDRA WITH EDGES IN ARITHMETIC PROGRESSION. Journal of Number Theory, 111 . pp. 57-80.

This list was generated on Mon Nov 20 03:12:48 2017 AEDT.